# SDR ASAA2014052708036

- Difficulty date: May 27, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727c-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL HAS CORROSION, BS 727C-727J, S25-26L.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT BAY LT TRANSITION PANEL FROM STA 727C-787,  ALL AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2 MATERIAL LOSS OUT OF LIMITS FROM STA 727-727G IAW SRM 53-00-53-1A-2.  REPAIRED TRANSITION PANEL AS REQUIRED IAW SRM 53-00-53-2R-5 ALODINED PRIMED AND CIC'ED AREA AS REQUIRED IAW SRM 53-00-53-1A-2.
